Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 18, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 11, 2009, 7:07 PM EST for Newton County, Rockdale County, Georgia. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2009, 7:07 PM EST (00:07 UTC)
- Expired
- Feb 11, 2009, 7:17 PM EST
- In force
- 10 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 4:08 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 530 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 120007
SVRFFC
GAC217-247-120030-
/O.NEW.KFFC.SV.W.0018.090212T0007Z-090212T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 730 PM EST
* AT 703 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR CONYERS...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GEORGIA INTERNATIONAL HORSE PARK...PORTERDALE...OXFORD AND
COVINGTON.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST
WEDNESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3370 8407 3373 8400 3375 8392 3371 8386
3359 8382 3354 8404 3368 8409
TIME...MOT...LOC 0007Z 256DEG 43KT 3362 8398
$$1 follow-up statement
000
WWUS52 KFFC 120017
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EST WED FEB 11 2009
GAC217-247-120026-
/O.CAN.KFFC.SV.W.0018.000000T0000Z-090212T0030Z/
NEWTON GA-ROCKDALE GA-
716 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE AND NORTHWESTERN
NEWTON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST
WEDNESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3370 8407 3373 8400 3375 8392 3371 8386
3359 8382 3354 8404 3368 8408
TIME...MOT...LOC 0016Z 256DEG 43KT 3364 8385
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 3:14 PM EST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 11, 3:14 PM EST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EST WED FEB 11 2009 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LINE OF SHOWERS AND THUNDERSTORMS SPEEDING EAST OUT OF ALABAMA SHOULD PUSH ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON INTO EARLY EVENING. MODELS SIMILAR WITH ASSOCIATED COLD FRONT PUSHING INTO CENTRAL GEORGIA BY 00Z WITH BULK OF DEEPER MOISTURE BY THAT TIME ALREADY PUSHING INTO SOUTH GEORGIA AND THE CAROLINAS. WILL END ALL PRECIP BY MIDNIGHT AS THE FRONTAL BOUNDARY MOVES SOUTH OF THE COUNTY WARNING AREA. HIGH PRESSURE BEGINS TO BUILD INTO THE STATE BEHIND THE FRONT TONIGHT... DOMINATING THE SOUTHEAST U.S. INTO EARLY FRIDAY...BEFORE BECOMING CENTERED OFF THE CAROLINA COAST FRIDAY AFTERNOON. MODELS SIMILAR WITH DEEPER MOISTURE BEGINNING TO SPREAD BACK INTO THE COUNTY WARNING AREA BY LATE DAY. CHANCE POPS STILL LOOK OKAY AT THE MOMENT FOR MUCH OF THE AREA FRIDAY...WITH BEST CHANCES NORTH AND WEST. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... RAIN CHANCES ON INCREASE FRIDAY NIGHT WITH LIKELY POPS IN ORDER FOR MUCH OF THE AREA. EXTENDED PROGS CONTINUE TO SHOW SOME TIMING DIFFERENCES WITH THIS SYSTEM. GFS CONTINUES TO BE A TAD FASTER AND HAS THIS FEATURE CLEARING MUCH OF THE COUNTY WARNING AREA BY 18Z SATURDAY. ECMWF BEING A BIT SLOWER STILL HOLDS DEEPER MOISTURE OVER MUCH OF CENTRAL GEORGIA INTO SATURDAY NIGHT. WILL FOLLOW PREVIOUS FORECAST TREND WITH DRY FORECAST SATURDAY NIGHT...BUT IF LATER RUNS SUPPORT IT...MAY HAVE TO HOLD ON TO SOME MENTION OF PRECIP. NEXT SHORTWAVE PROGD TO AFFECT OUR AREA TUESDAY/WEDNESDAY TIME FRAME. CHANCE POPS STILL OKAY FOR MUCH OF THE AREA. && .FIRE WEATHER...SOME AREAS ACROSS CENTRAL GEORGIA MAY SEE RELATIVE HUMIDITIES DIP TO 25 PERCENT THURSDAY AFTERNOON. BUT THINK FUELS WILL BE TOO WET FOR ANY FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 71 37 67 48 / 30 0 5 20 80 ATLANTA 44 65 43 62 45 / 20 0 5 30 80 BLAIRSVILLE 42 65 33 60 42 / 20 0 5 20 80 CARTERSVILLE 42 65 34 62 43 / 10 0 5 30 80 COLUMBUS 49 72 41 67 48 / 20 0 5 40 70 GAINESVILLE 46 68 40 64 44 / 20 0 5 20 80 MACON 46 73 39 70 46 / 30 0 5 20 70 ROME 44 68 34 63 43 / 5 0 5 30 80 PEACHTREE CITY 43 67 32 65 44 / 20 0 5 30 80 VIDALIA 49 74 37 69 49 / 40 0 0 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE... DADE...FANNIN...FLOYD...GILMER...GORDON...HARALSON...HEARD... MURRAY...PAULDING...PICKENS...POLK...WALKER...WHITFIELD. HIGH WIND WARNING UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...TOWNS...UNION...WALKER...WHITE. && 49
Hazardous weather outlook, Feb 11, 4:58 PM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 458 PM EST WED FEB 11 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 458 PM EST WED FEB 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS POSSIBLE THROUGH EVENING ACROSS NORTH GEORGIA...EXCEPT FOR EXTREME NORTHWEST GEORGIA WHERE THE SEVERE WEATHER THREAT WAS ENDING. HIGH WIND WARNING IN EFFECT FOR PORTIONS THE NORTH GEORGIA MOUNTAINS ABOVE 2000 FEET ELEVATION THROUGH THIS EVENING. .SYNOPSIS... A VIGOROUS UPPER LEVEL SHORTWAVE LIFTING NORTHEAST ACROSS THE TENNESSEE VALLEY WILL REACH THE NORTHEASTERN STATES AFTER MIDNIGHT. A STRONG PACIFIC COLD FRONT RACING EASTWARD ACROSS ALABAMA THIS AFTERNOON WILL SWEEP THROUGH GEORGIA THIS EVENING. .PRIMARY HAZARDS... DAMAGING WINDS WILL REMAIN THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS AND STRONG GRADIENT WINDS ACROSS PORTIONS OF NORTH GEORGIA ALONG AND EAST OF A LINE FROM CEDARTOWN TO ADAIRSVILLE TO MCCAYSVILLE. AHEAD OF THE LINE OF THUNDERSTORMS...SOUTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS OCCURRING IN THE NORTH GEORGIA MOUNTAINS ABOVE 2000 FEET ELEVATION. ACROSS CENTRAL GEORGIA... SOUTHERLY WINDS WILL BE AROUND 15 TO 25 MPH. WINDS WILL DECREASE FROM WEST TO EAST THIS EVENING...WITH THE STRONG WINDS SUBSIDING BY MIDNIGHT ACROSS THE ENTIRE AREA. .DISCUSSION... A STRONG LOW-LEVEL JET PRECEDING THE FRONT WAS RESULTING IN VERY STRONG SOUTH TO SOUTHWEST WINDS TRACKING FROM WEST TO EAST ACROSS THE STATE TODAY. THE STRONGEST WINDS ARE EXPECTED IN NORTHEAST GEORGIA...ESPECIALLY AT HIGH ELEVATIONS WHERE GUSTS TO 50 MPH ARE POSSIBLE. A NARROW LINE OF SHOWERS AND THUNDERSTORMS ARE MOVING FROM WEST TO EAST IN ADVANCE OF THE FRONT. ALTHOUGH INSTABILITY IS MINIMAL...A FEW THUNDERSTORMS MAY PRODUCE DAMAGING WINDS. THE SEVERE THREAT WILL END QUICKLY FROM WEST TO EAST EARLY THIS EVENING. WEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 ARE EXPECTED DURING THE EVENING BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED THURSDAY. ANOTHER IN A SERIES OF FAST MOVING...INTENSE STORM SYSTEMS WILL TRACK FROM WEST TO EAST ACROSS THE U.S. FRIDAY AND SATURDAY. THUNDERSTORMS...SOME STRONG...ARE EXPECTED TO ACCOMPANY THIS SYSTEM ACROSS CENTRAL AND NORTH GEORGIA LATE FRIDAY AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION EARLY THIS EVENING AND BE READY FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA.
In the hours before
Local storm report, Feb 11, 5:02 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 N ELLIJAY 34.71N 84.48W
02/11/2009 E0.50 INCH GILMER GA PUBLIC
&&
LPRSpecial weather statement, Feb 11, 5:28 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EST WED FEB 11 2009 GAZ031-032-042-043-112300- 528 PM EST WED FEB 11 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN NORTHERN DOUGLAS...NORTHERN CARROLL...PAULDING AND COBB COUNTIES UNTIL 600 PM EST... AT 526 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ACWORTH TO 11 MILES SOUTHWEST OF NEW GEORGIA...MOVING EAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS DOUGLAS...CARROLL...PAULDING AND COBB COUNTIES THROUGH 600 PM EST. DAMAGE TO TREES...AWNINGS...SIGNS AND POWER LINES IS POSSIBLE. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ACWORTH...DALLAS...NEW HOPE...KENNESAW STATE UNIVERSITY...LOST MOUNTAIN PARK...KENNESAW...HIRAM...SWEAT MOUNTAIN...POWDER SPRINGS...AND DOUGLASVILLE.
Local storm report, Feb 11, 6:01 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG CALHOUN 34.49N 84.94W
02/11/2009 GORDON GA COUNTY OFFICIAL
TREE DOWN ON POWERLINE. KNOCKED OUT POWER.
0315 PM TSTM WND DMG 4 NW TRENTON 34.92N 85.56W
02/11/2009 DADE GA EMERGENCY MNGR
POWERLINE DOWN. ONE TREE ALSO DOWN IN DOGWOOD /DADE
COUNTY/.
0316 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
02/11/2009 CHATTOOGA GA COUNTY OFFICIAL
POWERLINE DOWN.
0340 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
02/11/2009 CHATTOOGA GA COUNTY OFFICIAL
TREE DOWN ON HOUSE.
0354 PM TSTM WND DMG FORT OGLETHORPE 34.92N 85.25W
02/11/2009 CATOOSA GA COUNTY OFFICIAL
TWO TREES BLOWN DOWN.
0420 PM TSTM WND DMG ROME 34.26N 85.19W
02/11/2009 FLOYD GA COUNTY OFFICIAL
SIX TO TEN TREES BLOWN DOWN IN THE ROME AREA. ALSO A FEW
POWER LINES DOWN.
0450 PM TSTM WND DMG 6 SSE ADAIRSVILLE 34.29N 84.87W
02/11/2009 BARTOW GA EMERGENCY MNGR
TWO LARGE TREES UPROOTED NEAR PLEASANT VALLEY RD AND
CLEAR CREEK RD
0455 PM HAIL 1 N ELLIJAY 34.71N 84.48W
02/11/2009 E0.50 INCH GILMER GA PUBLIC
0517 PM TSTM WND DMG 4 NE JASPER 34.51N 84.38W
02/11/2009 PICKENS GA PUBLIC
ONE TREE DOWN ON POWER LINE ON GRANDVIEW RD.
0525 PM TSTM WND DMG 5 N CANTON 34.32N 84.49W
02/11/2009 CHEROKEE GA EMERGENCY MNGR
SIX TO TEN TREES BLOWN DOWN NEAR CANTON
&&
LPRLocal storm report, Feb 11, 6:25 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM DOWNBURST 7 E CANTON 34.25N 84.36W
02/11/2009 CHEROKEE GA PUBLIC
A FEW TREES BLOWN DOWN
0525 PM TSTM WND DMG BALL GROUND 34.34N 84.38W
02/11/2009 CHEROKEE GA PUBLIC
SEVERAL TREES BLOWN WITH A TREE ON A HOUSE
&&
LPRLocal storm report, Feb 11, 6:45 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG GAINESVILLE 34.29N 83.83W
02/11/2009 HALL GA COUNTY OFFICIAL
AROUND 30 TREES BLOWN DOWN FROM FLOWERY BRANCH TO
GAINESVILLE.
&&
LPRSpecial weather statement, Feb 11, 6:56 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EST WED FEB 11 2009 GAZ024-120015- 656 PM EST WED FEB 11 2009 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN BANKS COUNTY UNTIL 715 PM EST... AT 654 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BANKS CROSSING...MOVING EAST AT 45 MPH. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:46 AM EST | Red Flag Warning | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 26 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.